MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archdermatol.2009.98

Медицинская библиотека · Archives of dermatology · 2009

Cyclosporine-induced infantile nodulocystic acne.

Strahan Jamison E, Burch Joanna M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

In adult organ transplant recipients, nodulocystic acne induced by the use of cyclosporine can be treated successfully with isotretinoin. Cyclosporine's acnegenic effects in children and the pediatric response to treatment are less clear.

OBSERVATIONS: A 9-month-old boy presented with cysts and nodules on his face after he began cyclosporine therapy after a heart transplantation. We describe successful treatment with cessation of cyclosporine therapy and administration of isotretinoin.

CONCLUSIONS

Nodulocystic acne may be induced by the use of cyclosporine in children as well as adults. When it occurs, it can be managed with cessation of cyclosporine therapy and treatment with isotretinoin. Because this management approach may influence other outcomes in children with transplants, it is best to treat these patients using a multidisciplinary approach.

Для цитирования: Strahan Jamison E, Burch Joanna M. Cyclosporine-induced infantile nodulocystic acne.. Archives of dermatology. 2009. DOI: 10.1001/archdermatol.2009.98.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.